| Catalog Number |
5407120472 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 148 malfunction events in which the device reportedly overheated.127 events had no patient involvement; no patient impact.18 events had patient involvement; no patient impact.2 events had insufficient information received.1 event had a minor injury/illness/impairment leading to a hospitalization or prolonged hospitalization.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 148 events were reported for this quarter.Product return status: 5 devices were received.1 device was not available for evaluation.137 devices were evaluated based on historical data analysis.5 device investigation types have not yet been determined.Additional information: 148 devices were not labeled for single-use.148 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 148 malfunction events in which the device reportedly overheated.- 127 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 18 events had patient involvement; no patient impact.- 2 events had insufficient information received regarding health impact.- 1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 148 previously reported events are included in this follow-up record.Product return status 5 devices were received.2 devices were not available for evaluation.141 devices were evaluated based on historical data analysis.